# SDR FDEA201312303069

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361031720700
- Condition: Dented
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER SKIN DENTED AT FRAME 16 BETWEEN STRINGERS 33 - 34R.  REPAIRED IAW SRM 53-12-12 FIG 202.    REPAIR CLASSIFIED AS MAJOR.
